# SDR CKSA96354

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5597838
- Condition: Cracked
- Location: Fwd Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  FORWARD LOWER SPAR CAP CRACKED AT OUTBOARD SPLICE.  REPAIRED LOWER SPAR CAP CRACK IAW AIA ENGINEERING SKETCH NR'S AIA/E/2335, AIA/E/2337, AIA/E/2340, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 82127.
